# SDR SIMA20240428001

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 29,558 hours, 26,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SMOKE SMELL IN COCKPIT ON APPROACH CABIN HAS STRONG SMELL BUT NO VISIBLE SMOKE EMERGENCY DECLARED. PERFOREMED WORK SCOPE FOR SMOKE SMELL AND FIM TASK 21-20-00-810-801-A, INTERRGATED CMC, FOUND PACK 1 FAIL MESSAGE~ DEFFERED PACK 1 PEL MEL 21-44
